# SDR CALA2014010290020

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 43,504 hours, 17,794 cycles
- Engine: Iae V2522A5
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Unsecure
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 ANTI ICE SWITCH KEEPS FALLING OUT OF SOCKET.  REPLACED NR 1 ENG ANTI ICE SWITCH & RAN ENG ALL NORMAL.
